Alert archive / Louisiana / Tornado Warnings in 2009

Tornado Warning 32, NWS Shreveport, LA

April 9, 20094 parishes in Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 9, 2009, 11:12 PM CDT for 4 parishes in Louisiana. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2009, 11:12 PM CDT (04:12 UTC)
Expired
Apr 10, 2009, 12:00 AM CDT
In force
48 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bienville Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 93 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 11:23 PM CDTHAIL 1Gibsland, LA
Apr 9, 11:33 PM CDTTORNADO4 Ssw Simsboro, LAAN EF1 TORNADO TOUCHED DOWN ALONG STATE HWY 508 AND MONDY ROAD. SEVERAL TREES AND POWERLINES WERE DOWNED AND A HOME SUSTAINED SOME ROOF DAMAGE. THE TORNADO WAS ON THE GROUND FOR 6 MINUTES WITH A PATH 4.4 MILES LONG AND 150 YARDS WIDE.
Apr 9, 11:38 PM CDTTORNADO4 Ssw Simsboro, LATREES DOWN IN THE MONDY ROAD AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 9:10 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 4.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 938 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
938 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
290 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSHV 100412
TORSHV
LAC013-049-061-119-100500-
/O.NEW.KSHV.TO.W.0032.090410T0412Z-090410T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1112 PM CDT THU APR 9 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHWESTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...RUSTON...GRAMBLING...
  NORTHEASTERN BIENVILLE PARISH IN NORTHWEST LOUISIANA...
  EXTREME SOUTHEASTERN WEBSTER PARISH IN NORTHWEST LOUISIANA...

* UNTIL MIDNIGHT CDT

* AT 1111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
  SOUTHWEST OF GIBSLAND...OR 13 MILES SOUTHEAST OF MINDEN...MOVING
  EAST AT 40 MPH. THIS STORM HAS PRODUCED A TORNADO EARLIER IN CADDO
  AND BOSSIER PARISHES. 

* THE TORNADO WILL BE NEAR...
  GIBSLAND BY 1120 PM CDT...
  7 MILES SOUTH OF ARCADIA BY 1130 PM CDT...
  6 MILES SOUTH OF GRAMBLING BY 1145 PM CDT...
  6 MILES SOUTH OF RUSTON BY 1155 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST TEXAS.

&&

LAT...LON 3257 9262 3228 9265 3241 9320 3254 9318
TIME...MOT...LOC 0411Z 273DEG 36KT 3246 9314

$$

13
2 follow-up statements
000 
WWUS54 KSHV 100428
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1128 PM CDT THU APR 9 2009

LAC119-100435-
/O.CAN.KSHV.TO.W.0032.000000T0000Z-090410T0500Z/
WEBSTER LA-
1128 PM CDT THU APR 9 2009

...THE TORNADO WARNING FOR WEBSTER PARISH IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST TEXAS.

LAT...LON 3257 9262 3231 9265 3242 9300 3252 9298
TIME...MOT...LOC 0425Z 272DEG 39KT 3246 9294

$$

LAC013-049-061-100500-
/O.CON.KSHV.TO.W.0032.000000T0000Z-090410T0500Z/
LINCOLN LA-BIENVILLE LA-JACKSON LA-
1128 PM CDT THU APR 9 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
JACKSON...BIENVILLE AND LINCOLN PARISHES...

AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR BRYCELAND...OR 14
MILES WEST OF GRAMBLING...MOVING EAST AT 45 MPH. THIS STORM HAS A 
HISTORY OF PRODUCING A TORNADO EARLIER IN CADDO AND BOSSIER PARISHES.

THE TOWNS OF CLAY AND OAK GROVE AND ANSLEY ARE IN THE PATH OF THIS
TORNADO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST TEXAS.

&&

LAT...LON 3257 9262 3231 9265 3242 9300 3252 9298
TIME...MOT...LOC 0425Z 272DEG 39KT 3246 9294

$$

13
000 
WWUS54 KSHV 100442
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1142 PM CDT THU APR 9 2009

LAC013-049-061-100500-
/O.CON.KSHV.TO.W.0032.000000T0000Z-090410T0500Z/
LINCOLN LA-BIENVILLE LA-JACKSON LA-
1142 PM CDT THU APR 9 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
JACKSON...BIENVILLE AND LINCOLN PARISHES...

AT 1141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN
SHREVEPORT CONTINUED TO INDICATE A TORNADO.  THIS TORNADO WAS 
LOCATED 6 MILES SOUTH OF SIMSBORO...OR 6 MILES SOUTHWEST OF
GRAMBLING...MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
QUITMAN...BARNET SPRINGS...CHAUTAUQUA SPRINGS AND RUSTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST TEXAS.

&&

LAT...LON 3241 9289 3252 9288 3257 9262 3231 9265
TIME...MOT...LOC 0441Z 272DEG 39KT 3245 9274

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 9, 9:35 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Apr 9, 9:35 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
935 PM CDT THU APR 9 2009

.DISCUSSION...
SCATTERED SEVERE THUNDERSTORMS...INSTEAD OF DIMINISHING AFTER SUNSET...HAVE
ACTUALLY INTENSIFIED. SEVERAL STORMS HAVE ALREADY PRODUCED
DAMAGING TORNADOES...AND HAIL OF GOLFBALL TO NEAR BASEBALL SIZE.
A FEW STORMS STILL EXHIBITING CLASSIC HOOK SIGNATURES AND GATE TO
GATE ROTATION. TORNADO WATCH IN EFFECT FOR ALL SW AR...AND
PORTIONS OF NORTHERN LA AND EXTREME NE TX...ALONG AND NORTH OF
INTERSTATE 20...UNTIL 2 AM. THINKING IS THAT AN UNUSUALLY
PRONOUNCED...AND EASTWARD PROGRESSING DRYLINE...ALONG WITH
STRONG MID LVL COOLING...HAS BEEN MECHANISM FOR THIS INTENSE
NOCTURNAL CONVECTION. KEEP LOW POPS FOR REMAINDER OF AREA TONIGHT.
ANOTHER UPDATE WILL BE ISSUED ONCE A PORTION OF THIS WATCH
EXPIRES...OR IF CONVECTION BEGINS TO DIMINISH./VII/

&&

.AVIATION...
SOUTHERLY WINDS WILL CONTINUE THROUGH THE OVERNIGHT HOURS. STRONG
TO SEVERE THUNDERSTORMS CAN BE EXPECTED ALONG AND EAST OF A LINE
FROM TXK/SHV AFTER 02Z AND BY ELD/MLU BY 06Z. THUNDERSTORMS SHOULD
EXIT THE REGION AFTER 06Z. WINDS WILL GRADUALLY SHIFT TO THE WEST BY
12Z...FOLLOWED BY NORTHERLY AT 15KTS WITH GUSTS OVER 20KTS THROUGH
FRIDAY.  /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  58  69  49  72  57 /  50   0   0   0  30
MLU  62  72  49  71  55 /  40  10   0   0  30
DEQ  51  64  43  70  54 /  20   0   0   0  20
TXK  54  65  46  71  54 /  40   0   0   0  20
ELD  59  69  48  71  53 /  50   0   0   0  20
TYR  53  72  48  73  59 /  30   0   0  10  40
GGG  55  70  48  73  58 /  30   0   0  10  30
LFK  60  72  51  75  63 /  30  10  10  20  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Apr 9, 12:06 PM CDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1206 PM CDT THU APR 9 2009

ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097-
108>112-124>126-138-151-101715-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-HARRISON-
PANOLA-
1206 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON THROUGH THE EVENING HOURS ACROSS MCCURTAIN COUNTY IN
SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...NORTHEAST TEXAS AS WELL
AS NORTHWEST AND NORTH CENTRAL LOUISIANA. A STRONG UPPER LEVEL
STORM SYSTEM...WITH A WELL DEFINED SURFACE LOW... WILL MOVE ACROSS
OKLAHOMA THIS AFTERNOON. STRONG TO SEVERE THUNDERSTORMS IN THE
FORM OF SUPERCELLS COULD DEVELOP IN THE AIRMASS AHEAD OF A
DRYLINE...ASSOCIATED WITH THIS LOW. THIS SEVERE WEATHER THREAT IS
VERY CONDITIONAL AS THERE IS A VERY STRONG CAPPING INVERSION IN
PLACE TODAY. MOISTURE RETURN IS ALSO IN QUESTION. HOWEVER...THE
CAP WILL LIKELY WEAKEN JUST WEST OR NEAR THE COUNTY WARNING AREA
BY LATE THIS AFTERNOON. THE END RESULT WILL BE SCATTERED SHOWERS
AND THUNDERSTORMS...SOME OF WHICH WILL HAVE THE LIKELIHOOD OF
PRODUCING STRONG AND DAMAGING WIND GUSTS ALONG WITH LARGE HAIL.
ISOLATED TORNADOES CANNOT BE RULED OUT...BUT A GREATER TORNADIC
THREAT EXISTS NORTH OF THE FOUR STATE REGION. THE STORMS WILL
LIKELY WEAKEN AS WE TRANSITION INTO THE LATE NIGHT HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
OVER THE WEEKEND...A MUCH STRONGER STORM SYSTEM WILL AFFECT THE
FOUR STATE REGION DURING THE DAY EASTER SUNDAY INTO SUNDAY NIGHT.
THERE WILL HE A HEIGHTENED SEVERE WEATHER THREAT WITH LARGE
HAIL...HIGH AND DAMAGING WINDS...AND ISOLATED TORNADOES...ALONG
WITH LOCALLY HEAVY RAINFALL AND FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVITY WILL LIKELY BE NEEDED ACROSS SOUTHEAST
OKLAHOMA...AND PORTIONS OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS...
ALONG AND NORTH OF INTERSTATE 30. SOUTH OF INTERSTATE 30...SEVERE
WEATHER WILL BE MORE QUESTIONABLE...HOWEVER...SPOTTER ACTIVITATION
REMAINS A POSSIBILITY AS FAR SOUTH AS AROUND THE INTERSTATE 20 CORRIDOR.

LAZ017>022-TXZ136-137-149-150-152-153-165>167-101715-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-SMITH-GREGG-
CHEROKEE-RUSK-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1206 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
FURTHER SOUTH ACROSS THE DEEP EAST TEXAS LAKES COUNTRY OF
NORTHEAST TEXAS INTO WEST CENTRAL AND EAST CENTRAL LOUISIANA...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS WE
TRANSITION INTO THE LATE AFTERNOON HOURS...THROUGH THIS EVENING.
THE SEVERE WEATHER THREAT IS MAINLY NORTH OF THE
REGION...HOWEVER... STORMS COULD DEVELOP SOUTH ALONG THE DRYLINE
AND POSE A HAIL OR WIND THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
OVER THE WEEKEND...A MUCH STRONGER STORM SYSTEM WILL AFFECT THE
FOUR STATE REGION DURING THE DAY EASTER SUNDAY INTO SUNDAY NIGHT.
THERE WILL HE A HEIGHTENED SEVERE WEATHER THREAT WITH LARGE
HAIL...HIGH AND DAMAGING WINDS...AND ISOLATED TORNADOES...ALONG
WITH LOCALLY HEAVY RAINFALL AND FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL MOST LIKELY NOT BE NEEDED ACROSS THE
SOUTHERN THIRD OF DEEP EAST TEXAS AS WELL AS WEST CENTRAL AND EAST
CENTRAL LOUISIANA LATE THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, Apr 9, 10:38 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1038 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     TORNADO          5 NNW SHREVEPORT        32.53N 93.84W
04/09/2009                   CADDO              LA   AMATEUR RADIO

            SPOTTER IN THE FIELD REPORTS TREES ON HOUSES IN LAKEVIEW
            SUBDIVISION AND HWY 169 CLOSED DUE TO TREES ON ROAD

&&

04
Local storm report, Apr 9, 10:40 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             6 S EL DORADO           33.13N 92.66W
04/09/2009  E0.88 INCH       UNION              AR   TRAINED SPOTTER

&&

04
Local storm report, Apr 9, 10:43 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1043 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             11 WNW JUNCTION CITY    33.10N 92.90W
04/09/2009  M1.75 INCH       UNION              AR   LAW ENFORCEMENT

            ARKANSAS STATE POLICE REPORT OF GOLF BALL SIZED HAIL NEAR
            THREE CREEKS.

&&

ASTEVENS
Local storm report, Apr 9, 10:58 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1058 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     TORNADO          SHREVEPORT              32.47N 93.80W
04/09/2009                   CADDO              LA   LAW ENFORCEMENT

            *** 1 INJ *** TREE FELL ON CAR. 3100 BLOCK OF ASTON.
            WOMAN TRAPPED IN CAR.

&&

ASTEVENS
Local storm report, Apr 9, 11:06 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1106 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     HAIL             9 WNW JUNCTION CITY     33.09N 92.86W
04/09/2009  E1.25 INCH       UNION              AR   LAW ENFORCEMENT

            ARKANSAS STATE POLICE VEHICLE DAMAGED FROM HAIL

&&

04
Local storm report, Apr 9, 11:09 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1109 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     HAIL             9 WNW JUNCTION CITY     33.07N 92.87W
04/09/2009  M1.25 INCH       UNION              AR   LAW ENFORCEMENT

            ARKANSAS STATE POLICE VEHICLE DAMAGED BY HAIL.

&&

ASTEVENS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 9:37 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo38 min
Apr 9, 9:50 PM CDTTornado WarningSHVBossier, Caddo39 min
Apr 9, 9:53 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo52 min
Apr 9, 9:54 PM CDTTornado WarningSHVClaiborne, Webster51 min
Apr 9, 9:58 PM CDTTornado WarningSHVBossier, Caddo47 min
Apr 9, 10:13 PM CDTTornado WarningSHVClaiborne, Webster47 min
Apr 9, 10:22 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union53 min
Apr 9, 10:33 PM CDTTornado WarningSHVBossier, Webster27 min
Apr 9, 10:39 PM CDTTornado WarningSHVClaiborne, Union66 min
Apr 9, 10:52 PM CDTTornado WarningSHVBienville, Webster23 min
Apr 9, 11:48 PM CDTTornado WarningSHVJackson, Lincoln, Ouachita42 min
Apr 10, 12:17 AM CDTTornado WarningSHVOuachita43 min

Nearby

Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.